# SDR CALA0700608

- Difficulty date: October 24, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 68,198 hours, 30,876 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498157
- Condition: Cracked
- Location: Bs 500c S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN STRINGER 16L JUST AFT OF STA 500C FORWARD OF WING SCANNING LIGHT HOUSING.  THE STRINGER WAS REPAIRED IAW SRM 53-00-03, PAGE 201, FIGURE 201, REPAIR 1.
